# SDR UPS05445011

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 2,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FLOORBEAM FWD FLANGE 6EA MOUNTING HOLES CRACK.  BS 360 FLOORBEAM UPPER CHORD HORIZ FWD FLANGE AT RBL 29 - 60 AREA REPAIRED AS PER UPS EO NR B747-5320-12407 APPENDIX 'D' PLAN 'C'.
